# SDR SWAA2014052728341

- Difficulty date: May 15, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- Aircraft time: 64,219 hours, 52,726 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 65C26300
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 AFT FAIRING INTERNAL AREA UPPER STRUCTURE ANGLE CRACKED.  R & R ANGLE IAW SRM & DWG.
